# SDR COEA2010061001720

- Difficulty date: June 10, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N720FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0452
- Aircraft time: 7,695 hours, 8,523 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: KI256
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 7690 ATB TO RBG:  AFTER DEPARTURE FROM RBG THE ATTITUDE INDICATOR TUMBLED CONTINUOUSLY SHOWING 20 DEGREES NOSE UP WINGS LEVEL ATTITUDE.  PILOT RETURNED TO AIRPORT AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE ATTITUDE INDICATOR.  ENGINE RUNS CHECKED GOOD.  DEFERRED AUTOPILOT ALIGNMENT.  AIRCRAFT RETURNED TO SERVICE.
